# SDR DALA2024061005943

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 75,544 hours, 30,433 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: UNKNOWN
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5752318) AFTER LANDING AND CLEARING RUNWAYS A PUFF OF SMOKE (HAZE) AND SMELL CAME FROM CAPT RIGHT YOKE. DONNED O2 MASKS AND RAN QRH CLEARED W/IN SECONDS WHEN COCKPIT LIGHTS TURNED OFF. REMOVED CAPT YOKE MEMORY DEVICE REF B737 AMM 33-11. REPLACED YOKE DEVICE PER B737 AMM 33-11-00. OPS CHK NML.
